Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Feeling heavy in legs. Walking and exercises give no relief. Taking verapamil. Fallen many times without notice. Advise?

User rating for this question
Very Good
Answered by

Internal Medicine Specialist
Practicing since : 1998
Answered : 439 Questions
Since I retired in May of this year, My legs feel "heavy" all the time. Walking and excersize does not seem to help. I am currently taking 240 mg verapamil a day. In the last year I have fallen three times with no "notice" that I was going to fall. What is going on?
Posted Fri, 6 Sep 2013 in General Health
Answered by Dr. Pankaj Malhan 42 minutes later

Thanks for asking.

Falling with out any precedent symptom can be a serious condition :

Heart blocks leading to syncope
Vertebro basilar deficiency
Transiet ischemic attacks.

These are the common conditions that comes to mind in your condition.

Please go for some investigations like ECG, echocardiogram, serum electrolytes, sugar levels and EEG to narrow down the choices.


Please let me know if you need further information.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor